# SDR ASAA2022022637575

- Difficulty date: February 26, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 32,123 hours, 10,272 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: ACC462F2038M
- Condition: Clogged
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO FUEL FLOW INDICATION. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE FUEL FILTER REF B737-900 AMM 73-11-02 LEAK TESTED NO DEFECTS NOTED. FUEL FLOW INDICATION CHECKED GOOD. PERFORMED IDLE POWER RUN TEST 3A REF AMM 73-31-01.
